# SDR AALA20130912009

- Difficulty date: September 11, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 39,537 hours, 18,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND FORWARD SERVICE DOOR AFT EXIT MARKER LENS & BASE PLATE ARE CRACKED.  REPLACED RT HAND FORWARD SERVICE DOOR AFT EXIT MARKER LIGHT ASSEMBLY.
